# SDR MWEA011145

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 4701562509
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP, INBOARD FIXED VANE, INBOARD FITTINGS, FORWARD AND AFT ARE WORN. FABRICATED AND INSTALLED FITTINGS.
